# SDR DALA2022110807207

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 60,664 hours, 42,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT OVER THE AFT CABIN BULKHEAD DOOR AND THE TAIL COMPARTMENT EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY B5-116 PER B717 AMM 33-51. (LP #9639470)
